# SDR SWIA2021062358993

- Difficulty date: May 10, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 571-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE SEAT TRACK PN: SH670-33558-3, LH SIDE RAIL APPROX FS571-FS669     (C-CHECK RO: 6/20/21) / FABRICATED NEW SEAT TRACK PN: SH670-33558-3 FROM EXTRUSION P/N 20276-288-0-0A, PO# T-59435. REF. CRJ700 SRM 53-00-49-201-002-A01.
